# SDR ASAA0944286

- Difficulty date: January 4, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654659243
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 775 FLOOR PANEL RAIL 2ND IB OF LT CARGO TRACK CORRODED BETWEEN STR 27L AND 26L.  REMOVED CORRODED REPAIR ANGLE FABRICATED AND INSTALLED NEW ONE IAW EA 13139 AND EA #400.
